Items where Year is 2012

Group by: Creators | Item Type | No Grouping
Jump to: A | B | L | M | P | S | W
Number of items: 10.

A

Abbas, Muhammad and Majid, Ahmad Abd and Awang, Mohd Nain Hj and Ali, Jamaludin Md (2012) Local Convexity Shape-Preserving Surface Data Visualization by Spline Function. British Journal of Mathematics & Computer Science, 2 (2). pp. 72-93. ISSN 22310851

Adebisi, Adigun Abimbola and Olusayo, Omidiora Elijah and Olatunde, Olabiyisi Stephen (2012) An Exploratory Study of K-Means and Expectation Maximization Algorithms. British Journal of Mathematics & Computer Science, 2 (2). pp. 62-71. ISSN 22310851

B

Bracken, Paul (2012) Formulation of a Connection for Prolongations and an Application to the Burgers-KdV Equation. British Journal of Mathematics & Computer Science, 2 (2). pp. 52-61. ISSN 22310851

L

Li, Qin and Yang, Zuodong (2012) Ground State Solutions for A Quasilinear Elliptic Problem with a Convection Term. British Journal of Mathematics & Computer Science, 2 (2). pp. 114-125. ISSN 22310851

Ludikhuize, Jeroen and Dijkgraaf, Marcel G. W. and Smorenburg, Susanne M. and Rooij, Sophia E. J. A. de and Brunsveld-Reinders, Anja H. and Tangkau, Peter and Fikkers, Bernard G. and Jonge, Evert de (2012) Cost and Outcome of Medical Emergency Teams (COMET) Study. Design and Rationale of a DutchMulti-Center Study. British Journal of Medicine and Medical Research, 3 (1). pp. 13-28. ISSN 22310614

M

Mashhady, Habibollah and Fallah, Nasser and Lotfi Gaskaree, Behruz (2012) The Role of Foreign Language Teachers’ Self-Efficacy in Their Burnout. British Journal of Education, Society & Behavioural Science, 2 (4). pp. 369-388. ISSN 22780998

P

Paschale, Massimo De and Manco, Maria Teresa and Belvisi, Luisa and Magnani, Carlo and Re, Tiziana and Viganò, Paolo and Biagiotti, Sara and Capelli, Francesca and Mazzone, Antonino and Baldacci, Maria Pia and Ferrara, Aldo and Neri, Anna Lisa and Brando, Bruno and Clerici, Pierangelo (2012) HBV Infection in Italian and Non-Italian Patients in Northern Italy. British Journal of Medicine and Medical Research, 3 (1). pp. 1-12. ISSN 22310614

S

Shin, Ho Sik and Jung, Yeon Soon and Rim, Hark (2012) Toll-like Receptors. British Journal of Medicine and Medical Research, 3 (1). pp. 58-68. ISSN 22310614

W

Wang, Yanyan and Cao, Jinde (2012) Multiperiodicity Evoked by Periodic External Inputs in Cohen-Grossberg-type BAM Networks with Discrete and Distributed Delays. British Journal of Mathematics & Computer Science, 2 (2). pp. 94-113. ISSN 22310851

Wong, George Kwok Chu and Lam, Sandy Wai and Poon, Wai Sang (2012) Long Term Outcome after Hemorrhagic Stroke Surgery (LOMSS) in Hong Kong Chinese. British Journal of Medicine and Medical Research, 3 (1). pp. 182-188. ISSN 22310614

This list was generated on Sat Jul 13 17:08:14 2024 UTC.